# SDR SIMA201021801

- Difficulty date: August 5, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 25,786 hours, 24,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 62618
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2721 DURING AN OPERATIONAL CHECK FOUND THE EMERGENCY LIGHTS AFT OF THE GALLEY EMERGENCY EXIT SIGN TO BE  INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 EMERGENCY POWER SUPPLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
